# SDR CALA2025102810669

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 80,780 hours, 29,946 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 24210127
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 2,334 hours, 1,072 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING AT 290. CREW STATED AT 29000FT CABIN ALTITUDE WARNING DISPLAYED, CABIN CLIMB RATE SHOWING 1000FT PER MINUTE WHILE LEVELED OFF AT 290, DURING DESCENT AT 6000FT CABIN PRESSURE INDICATION SHOWING 30000FT. R & R NR 1 & 2 CABIN PRESSURE CONTROLLERS, GROUND TEST PASSED IAW AMM 21-31-01/401. OPENED BOTH 1 & 2 ENGINES AND INSPECTED PNUMATICS DUCTS FOR ANY ISSUES, ALL LOOKS GOOD. MANUALLY OPENED BOTH PRSOV VALVES WITH APU PNUMATICS SUPPLIED & NO LEAKS DETECTED.  INSPECTED LT & RT PACKS FOR LEAKS & ABNORMAL NOISE. RAN AND TAXIED ACFT TO LISTEN FOR ANY ABNORMAL NOISE. RAN PACKS FROM NR 1 ENGINE BLEED AIR, NR 2 ENGINE BLEED AIR AND BOTH 1 & 2 ENGINE BLEED AIR, ALL PRESSURES & TEMPS NORMAL. PRESSURED ACFT WITH APU & BOTH ENGINES IN ALL CONFIGERATION.  ALL SEEMS NORMAL. PRESSURIZED ACFT UP TO 3 PSI DIFF PRESS & SHUT OFF BLEED SOURCE, ACFT CABIN PRESSURE BLEED DOWN NORMAL NOTHING EXCESSIVE.
